# SDR DALA2023112109595

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,154 hours, 42,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: FA COULD NOT CLOSE AND ARM 2L DOOR. C/A: REMOVED DEBRIS FROM GIRT BAR MECHANISM AND 2L DOOR CLOSED NML PER A320 AMM 52-13. (LP: 4367870)
